# SDR CALA2024020200296

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Bs 335 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5315-01152 L1 DOOR LOWER AFTER CORNER FUSELAGE SKIN ONLY AT STA 335 JUST ABOVE STRINGER 20L LOWER FASTENER HOLE HAS A CRACK INDICATION WHILE PERFORMING HFEC OPEN HOLE SCAN.
